RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 4, Pages 717–720 (Mi smj2358)  

Aleksandr Danilovich Aleksandrov (on the centenary of his birth)

A. Yu. Vesnin, S. S. Kutateladze, Yu. G. Reshetnyak, I. A. Taimanov


Full text: PDF file (110 kB)

Bibliographic databases:

Citation: A. Yu. Vesnin, S. S. Kutateladze, Yu. G. Reshetnyak, I. A. Taimanov, “Aleksandr Danilovich Aleksandrov (on the centenary of his birth)”, Sibirsk. Mat. Zh., 53:4 (2012), 717–720

Citation in format AMSBIB
\Bibitem{VesKutRes12}
\by A.~Yu.~Vesnin, S.~S.~Kutateladze, Yu.~G.~Reshetnyak, I.~A.~Taimanov
\paper Aleksandr Danilovich Aleksandrov (on the centenary of his birth)
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 4
\pages 717--720
\mathnet{http://mi.mathnet.ru/smj2358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013521}


Linking options:
  • http://mi.mathnet.ru/eng/smj2358
  • http://mi.mathnet.ru/eng/smj/v53/i4/p717

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:190
    Full text:60
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019